# SDR AALA202207253560

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737
- Aircraft serial: 33233
- Aircraft time: 25,211 hours, 9,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE GIRT BAR AT DOOR 1R IS DIFFICULT TO REMOVE FROM THE STOW BRACKETS. ADJUSTED CLIP RETAINERS PER AMM 25-66-01.
